# SDR USAA010908

- Difficulty date: July 13, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 35,919 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB BLIND FASTENER INSTALLED DOUBLER, BS 178, WL 195 TO 203, RBL 17 TO RBL 27 APPROX 10 INCHES BY 12 INCHES.  REMOVED DOUBLER, INSTALLED NEW DOUBLER PER SRM 53-10-08 FIG 211, EA 85068, AND EO 5300V153.  (M)
